# SDR CALA2014092992326

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 92,036 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EXTERNAL FUSELAGE SKIN DOUBLER BS 1832.9 TO 1847 AFT OF RT HORIZONTAL STAB CUT OUT IS GOUGED.  REMOVED SKIN DOUBLER, FABRICATED, DRILLED & LOCATED A NEW DOUBLER IAW SRM 53-80-01 REPAIR 3 FIG 201 DETAIL V SHEET 6 OF 7.  INSTALLED IAW SRM 53-80-01 & 51-40-02
